Hey there! Sign in to join this conversationNew here? Join for free

Relationship,period,cerazette pill help?:) watch

    • #1
    • Thread Starter
    #1

    Basically Im 17 years old ive been with my boyfriend for 5 months now and I started the cerazette pill almost two weeks ago,the day I came on my period,days after taking the morning after pill,the condom split which is the reason nevertheless it worried me about the reliability of condoms so I came on this pill as contraception.

    Anyway,ever since starting the pill I was on a heavier more painful period than usual and this lasted for 5 or 6 days when the heavy stage usually lasts 2 or 3. I usually get a brown discharge a couple days before I come off completely which is normal but I have had this brown discharge for 6 days which is not normal i should have come off by now and it's really starting to annoy me and my boyfriend, neither of us feel comfortable with having sexual intercourse of any sort whilst I'm still basically on my period.

    i need help with explaining this 'never-ending' cycle when will I finally come off what's happening is it all down to this pill because I'm considering not taking it anymore as it is affecting my sexual relationship as well as my moods. Any suggestions would be appreciated or even experiences with this pill? Thanks
    • TSR Support Team
    Offline

    19
    ReputationRep:
    TSR Support Team
    Moved to sexual health as you will probably get more useful advice here
    Offline

    14
    ReputationRep:
    im on cerezette and I think I had chronic bleeding for about a month and then it just stopped I havent had a period for over 2 years and its great. The only time you get bleeding is if you forget to take your pill, I forgot it once but it took a good 3 weeks for me to actually have my period so the only downfall on this is that if you forget your pill you have no idea when your period is coming which does muck up your sex life a bit!.

    Also cerezette isint like the other pills as it HAS to be taken the exact same time every single day so I take mine everyday at 10pm you cant take it one day at say 7pm and the next day at 10pm or you will get bleeding. The periods you will get are also very light and short not even proper ones but if its not stopped then go see your doctor.

    If your only on the pill for contraception why dont you look at getting the implant i have that aswell (cerezette is to purely stop my periods for medical reasons) its much easier than having to take a pill
    • #1
    • Thread Starter
    #1

    (Original post by SillyMilly)
    im on cerezette and I think I had chronic bleeding for about a month and then it just stopped I havent had a period for over 2 years and its great. The only time you get bleeding is if you forget to take your pill, I forgot it once but it took a good 3 weeks for me to actually have my period so the only downfall on this is that if you forget your pill you have no idea when your period is coming which does muck up your sex life a bit!.

    Also cerezette isint like the other pills as it HAS to be taken the exact same time every single day so I take mine everyday at 10pm you cant take it one day at say 7pm and the next day at 10pm or you will get bleeding. The periods you will get are also very light and short not even proper ones but if its not stopped then go see your doctor.

    If your only on the pill for contraception why dont you look at getting the implant i have that aswell (cerezette is to purely stop my periods for medical reasons) its much easier than having to take a pill
    Thanks I take mine at 10pm every night too and I hate needles and also my friend has the implant and she has been on for 3 months and it is then in her and cannot be removed however with a pill I could just stop taking it .. Is the brown discharge for this length of time normal and will it stop did you have it? Thanks for your help
    Offline

    14
    ReputationRep:
    (Original post by Anonymous)
    Thanks I take mine at 10pm every night too and I hate needles and also my friend has the implant and she has been on for 3 months and it is then in her and cannot be removed however with a pill I could just stop taking it .. Is the brown discharge for this length of time normal and will it stop did you have it? Thanks for your help
    The implant you cant see its in the really fleshy bit of your skin you dont feel anyything and unless you want to get pregnant you need to get it removed but maybe its something to consider in the future yeah i have that when i forget to take my pill and I had it and i think after a few weeks it stopps id give it another 2 weekisn and if it hasnt stopped go to the docotrs it may be that you should be on another pill
    Offline

    16
    ReputationRep:
    I think its probably more down to the morning after pill that this has happened than your contraceptive pill... Or as a result of a combination of the two. Taking the morning after pill put a massive dose of hormones in your system that your body isn't used to, then you added some more on top with the pill. Its hardly surprising that your bodys taking a while to settle down. Finish this cycle of pills and then complete another. Go back to the doctor if you keep having problems, but its most likely because you took the MAP just before starting the pill. Your body may have done this even without the cerazette.
    • #1
    • Thread Starter
    #1

    (Original post by Kabloomybuzz)
    I think its probably more down to the morning after pill that this has happened than your contraceptive pill... Or as a result of a combination of the two. Taking the morning after pill put a massive dose of hormones in your system that your body isn't used to, then you added some more on top with the pill. Its hardly surprising that your bodys taking a while to settle down. Finish this cycle of pills and then complete another. Go back to the doctor if you keep having problems, but its most likely because you took the MAP just before starting the pill. Your body may have done this even without the cerazette.
    Okay thankyou but the fact that its not a proper period anymore that it's just brown discharge is worrying but I'm always thinking I'm coming off then the next day there's more how much longer should I wait with this before seeing my gp do you think?
    Offline

    16
    ReputationRep:
    (Original post by Anonymous)
    Okay thankyou but the fact that its not a proper period anymore that it's just brown discharge is worrying but I'm always thinking I'm coming off then the next day there's more how much longer should I wait with this before seeing my gp do you think?
    Wait until you've been taking the pill for 2 months. That should be more than enough time for your body to have settled down from the MAP and got a bit more used to the pill. What you're experiencing is quite normal after taking the morning after pill
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: March 26, 2013
Poll
Do you agree with the PM's proposal to cut tuition fees for some courses?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.